# SDR DALA2017061004666

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 693-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP OF ANCHOR NUTS BETWEEN BS 693 - 702 AND 731 - 740 AT THE MID CARGO DOOR FRAME WEB.  REPLACED THE STRAP IAW SRM 51-30-02 AND DWG 5930481, REV AE.
